Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Child having recurring cold, cough and bronchial mucus. Diagnosed with allergic bronchitis. Prescribed Montek LC. Stomach pain with discharge. Side effects?

My daughter is 8 years old, due to recurring cold cough and bronchial mucous, we took her to a pediatrician , who diagnosed it as allergic bronchitis and prescribed 4 months of Montek LC. Doctor specifically instructed use of Montek LC as against Montek LC kid. We have observed stains on the inner wear and acute stomach pain.Are these sideeffects common? should we be using Montek LC kid, instead of Montek LC kindly help
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  730
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Montair LC is a good medicine for allergic conditions like allergic rhinitis, bronchitis and asthma. Your daughter can take adult montair Lc as it has minimal side effects. The stains in the inner clothing are most likely not due to the medicine.
Answered: Thu, 9 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor